# SDR SIMA201017401

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 29,023 hours, 24,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EMERGENCY EXIT SIGN ON THE AFT GALLEY TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE EMERGENCY EXIT MARKER IAW EMBRAER AMM 33-50-13 AND REPLACED THE INVERTER FOR THE EMERGENCY EXIT MARKER.  THE OPERATIONAL CHECK WAS GOOD IAW EMBRAER AMM 33-50-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
